# SDR AWXA200600655

- Difficulty date: April 5, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Part number: 651758243
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED VERTICAL BEAM WEB CRACKED, 2.0 INCHES, AT BS 178, BL 17.1R, WL 230.  MAINTENANCE CUTOUT DAMAGE PORTION OF WEB AT BS 178, BL 17.1R, WL 230 IAW BOEING 737-300 SRM 53-10-08-2R12 FIG 201.  FABRICATED REPAIR WEB AND DOUBLER.  INSTALLED FABRICATED WEB AND DOUBLER AT BS 178, BL 17.1R, WL 230 IAW IAW BOEING 737-300 SRM 53-10-08-2R12 FIG 201.
